# SDR SWAA001764

- Difficulty date: September 17, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 58,554 hours, 63,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100885
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE SMELL IN FORWARD PART OF CABIN.  REMOVED AND REPLACED EEPLS POWER SUPPLY PER MM.
